Karl-Goswin Grosse-Erdmann


Colour codes

papers on Hypercyclic Operators, Linear Chaos and Universality

papers on Sequence Spaces and Elementary Inequalities

various other papers

Note: Links are only provided to papers that are open access. Further links, which however require a subscription, can be obtained via my list of papers at the Mathematical Reviews.






[A]The blocking technique, weighted mean operators and Hardy's inequality
Lecture Notes Math. 1679, Springer-Verlag, Berlin-Heidelberg 1998

FernUniversität Hagen, Hagen 2002, x + 680 pages (correspondence course)

[B]Linear ChaosA. PerisSpringer-Verlag, to appear 2010 or 2011

Articles in journals





[41]Construction vs. Baire category in universality

[40]Rate of growth of frequently hypercyclic functionsO. Blasco, A. BonillaProc. Edinb. Math. Soc., II. Ser. 53, 39-59 (2010)

[39]Universal functions for composition operators with non-automorphic symbolR. Mortini J. Anal. Math.107, 355-376 (2009)

[38]The iterates of a map with dense orbitF. Léon-Saavedra, A. Piqueras-LerenaActa Sci. Math. (Szeged) 74 (2008), 245-257.

[37]Abstract theory of universal series and applicationsF. Bayart, V. Nestoridis, C. PapadimitropoulosProc. London Math. Soc. 96 (2008), 417-463.

[36]Dynamics of linear operators
Topics in complex analysis and operator theory (Proc. Winter School, Antequera 2006), 41-84, Universidad de Málaga, Málaga 2007.

[35]Frequently hypercyclic operators and vectorsA. BonillaErgodic Theory Dynam. Systems 27 (2007), 383-404.

[34]Existence and non-existence of hypercyclic semigroupsL. Bernal-González Proc. Amer. Math. Soc. 135 (2007), 755-766.

[33]On a theorem of Godefroy and ShapiroA. BonillaIntegral Equations Operator Theory 56 (2006), 151-162.

[32]Weighted Hardy inequalities for decreasing sequences and functionsG. BennettMath. Ann. 334 (2006), 489-531.

[31]Frequently dense orbitsA. PerisC. R. Math. Acad. Sci. Paris 341 (2005), 123-128.

[30]On series of positive termsG. BennettHouston J. Math. 31 (2005), 541-586.

[29]A weak criterion for vector-valued holomorphy
Math. Proc. Cambridge Philos. Soc. 136 (2004), 399-411.

[28]Recent developments in hypercyclicity
RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 97 (2003), 273-286.

[27]Chaos for semigroups of unbounded operatorsR. deLaubenfels, H. EmamiradMath. Nachr. 261-262 (2003), 47-59.

[26]The hypercyclicity criterion for sequences of operatorsL. Bernal-GonzálezStudia Math. 157 (2003), 17-32.

[25]Sequential definitions of continuity for real functionsJ. ConnorRocky Mountain J. Math. 33 (2003), 93-121.

[24]Strongly omnipresent integral operatorsL. Bernal-González, M. C. Calderón-MorenoIntegral Equations Operator Theory 44 (2002), 397-409.

[23]Strongly omnipresent operators: general conditions and applications to composition operatorsL. Bernal-González, M. C. Calderón-MorenoJ. Austral. Math. Soc. 72 (2002), 335-348.

[22]On l1-invariant sequence spaces
J. Math. Anal. Appl. 262 (2001), 112-132.

[21]Rate of growth of hypercyclic entire functions
Indag. Math. (N.S.) 11 (2000), 561-571.

[20]Hypercyclic and chaotic weighted shifts
Studia Math. 139 (2000), 47-68.

[19]Strong weighted mean summability and Kuttner's theorem
J. London Math. Soc. 59 (1999), 987-1002.

[18]Universal families and hypercyclic operators
Updated bibliography

Bull. Amer. Math. Soc. (N.S.) 36 (1999), 345-381.

[17]On non-distinguished matrix domainsJ. C. DíazResults Math. 32 (1997), 285-290.

[16]The locally convex topology on the space of meromorphic functions
J. Austral. Math. Soc. Ser. A 59 (1995), 287-303.

[15]Characterization of summability points of Nörlund methodsK. StadtmüllerTrans. Amer. Math. Soc. 347 (1995), 2563-2574.

[14]Lφ-spaces and some related sequence spaceJ. Boos, T. Leiger Z. Anal. Anwendungen 13 (1994), 377-385.

[13]On the Borel-Okada theorem and the Hadamard multiplication theorem
Complex Variables Theory Appl. 22 (1993), 101-112.

[12]Matrix transformations between the sequence spaces of Maddox
J. Math. Anal. Appl. 180 (1993), 223-238.

[11]T-solid sequence spaces
Results Math. 23 (1993), 303-321.

[10]The μ-continuity problem and the structure of matrix domains
J. London Math. Soc. 46 (1992), 517-528.

[9]On the f-dual of sequence spaces
Arch. Math. 58 (1992), 575-581.

[8]The structure of the sequence spaces of Maddox
Canad. J. Math. 44 (1992), 298-307.

[7]Topologies on matrix spaces and universal matrices
Analysis 12 (1992), 47-56.

[6]Matrix transformations involving analytic sequence spaces
Math. Z. 209 (1992), 499-510. Erratum: Math. Z. 212 (1993), 143.

[5]Lebesgue's theorem of differentiation in Fréchet lattices
Proc. Amer. Math. Soc. 112 (1991), 371-379.

[4]On the universal functions of G. R. MacLane
Complex Variables Theory Appl. 15 (1990), 193-196.

[3]An extension of the Steinhaus-Weil theorem
Colloq. Math. 57 (1989), 307-317.

[2]Regularity properties of functional equations and inequalities
Aequationes Math. 37 (1989), 233-251.

[1]Holomorphe Monster und universelle Funktionen
Mitt. Math. Sem. Giessen 176 (1987), iv + 84 pages.